# SDR SWIA202412130003

- Difficulty date: December 3, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N839SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15472
- Aircraft time: 8,479 hours, 8,022 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE/BURNING PLASTIC SMELL IN THE FLIGHT DECK. WAS STRONGER WITH THRUST LEVERS IDLE. FLIGHT ATTENDANTS NOTICED THE SMELL BUT WAS MUCH STRONGER IN FLIGHT DECK. UNABLE TO DETERMINE IF SMOKE WAS VISIBLE DUE TO BEING NIGHT TIME. SEEMED TO IMPROVE ONCE ON THE GROUND BUT STILL LINGERED WITH BLEEDS TRANSFERRED TO APU.   PREVIOUSLY COMPLIED WITH AND RELEASE FOR RTS REF TRANS ID #29261138
